# SDR COMA9860173

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Compt
- Part time: 7,137 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE WARNING DURING TAXI.  FIRE BOTTLES DISCHARGED.  CARGO SMOKE WAS FALSE WARNING.  REPLACED SMOKE DETECTORS.
